# SDR GTIA020286

- Difficulty date: April 9, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Engine: Pwa JT8D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

FLL - FLT 197 - LEFT ENGINE POWER LAGS BEHIND RIGHT ENGINE DURING POWER CHANGES IN CRUISE FLIGHT THROTTLES ARE SPLIT 1-1.25 TO MAINTAIN EVEN POWER SETTINGS.  THROTTLES ARE SPLIT 1.5 AT CLIMB POWER.  THIS GETS MORE PRONOUNCED AS ALTITUDE INCREASES.  AUTO THROTTLES DISCONNECTED SEVERAL TIMES DUE TO LEFT ENGINE LAGGING BEHIND ON POWER CHANGES.  PERFORMED ENGINE RUN-UP AND TRIN ON NR 1 AND NR 2 ENGINES IAW MM 71-00-00, OPS CHECK NORMAL.  (M)
